The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
OSCILLATORY AND ASYMPTOTIC PROPERTIES OF SOLUTIONS OF SECOND ORDER NONLINEAR DIFFERENTIAL EQUATIONS
Author(s): 
Pages: 9-14
Year: Issue:  2
Journal: Yantai Teachers University journal(Natural Science

Keyword:  differential equationoscillationasymptotic property;
Abstract: 讨论了二阶非线性常微分方程(α(t)(?)(x)x′)′+q(t)f(x)=r(t)的解的振动性和渐近性.获得了有关该方程的五个新的定理.
Related Articles
No related articles found